Jump to content

LittleDaydreamer Risperidone Withdrawal


LittleDaydreamer

Recommended Posts

LittleDaydreamer

So, I was prescribed risperidone and lamictal for OCD after a week of racing obssesive thoughts. Also, I was given bromazepam per need to help with anxiety. The doses were 3mg for risperidone, 25mg lamictal and 1,5mg bromazepam.

I didn't like it. I couldn't daydream on it (really important for me since I am a writer), felt zombied, experienced blurry lights...etc

So, after five days I have decided to stop, spending the next five days tappering it from 2.5- 2.0-1.5.-1 - 0.5-0.25 for risperidone, it took less time to tapper Lamictal, about three days. I was back to normal, again with racing thoughts and creativity. Also decreased need for sleep. It didn't bother me till I crashed into depression. It was the worst depression ever, totally lost interest, crying all day. So after a week of being meds free, I have returned to them thinking that I was bipolar and they would help. Again I started with 3mg and 25mg. I didn't felt so zombied this time but I did lack energy. Also, no blurry lights. The emotional blunting was,however, back. After a few days, I was able to write my book, poems and enjoy it. Anyway, I was almost back to normal a week later but felt terrible stress and was back again to meh stage. Akathisia followed, mind felt a bit blank. Ability to visualize decreased. After ten days of reinstating drugs, I have reduced to 1 mg and akathisia disaapeared. I also had more energy. Emotions were still a problem, so was creativity, I felt really blocked. Although, my focus and memory were good and I was almoat anxiety free, I dreaded it. So the next thing I do is research antipsychotics on forums, there I realized how damaging they are and decided to quit them again. However, being aware of tappering being a very important factor, I consulted a psychiatrst, explaining all the details and she prescribed me bromazepam 6mg per day and another AP which I refused. She said it's ok to quit after 1mg. So to summarize: I have spent five days on 3mg, then tappering for five days, made a break of one week, then spent ten days on 3mg and five on 1mg.

I am currently in my third week experiencing a WD. Insomnia but without tiredness, cycling between depression and anxiety, my ability to visualize scenes is back, I can still think creatively however I am unable to immerse, my feelings are dull, I lost all interests and passions, also I find it kinda hard to view things from other perspectives when I write characters unless they are in a similar situation like me, I don't know if this has anything to do with diminished cognition or is it just me hyperfocusing on my own problems. I don't find it hard to philosophize or discuss something, but when it doesn't relate to me, I feel as if I need to force myself to do it.

So, sorry if this has been long. Although I am seeing improvements every week, I have understood that my tapper may have been too fast and I am worried I might never return to normal or could even get worse. I didn't take benzos each day since I wanted to recover without any drugs but I didn't knew my quick tappers may cause more damage. What should I do? Has anyone been in a similar situation, especially those who do creative and philosophical work and love to daydream? Should I use benzos as sleep aid or find some other, natural solution? How about supplements?

Link to post
  • Altostrata changed the title to LittleDaydreamer Risperidone Withdrawal
  • Administrator
Altostrata

Welcome, @LittleDaydreamer

 

What exactly are you taking now, at what times o'clock and dosages?

 

On 9/13/2021 at 2:13 AM, LittleDaydreamer said:

Although I am seeing improvements every week, I have understood that my tapper may have been too fast and I am worried I might never return to normal or could even get worse.

 

After going on and off drugs, this is what we'd expect -- very gradual improvement.

 

What is your symptom pattern now?

 

Which days have you taken bromazepam? This could be important.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

You know what I've found on benzos, mainly diazepam.  They create my ocd worse. Also not focusing, lost memory in the present.  I personally think they help when we have a bad life moment. ,i.e  you have had your car stolen or going to a wedding reception. 

 

.

Social Anxiety diagnosis at root.

 

Born. 1983.

 

2001 - 2003  olanzapine and risperidone. 

 

2003 - 2007 Seroxat and prophanol. Cold turkey. Went on venlafaxine straight after.

 

2008- 2014. Venlafaxine. 6 month taper, crushing tablets powder form.

 

end 2014 - present. No meds.

Link to post
LittleDaydreamer

I took bromazepam on and off since the end of July. A few days ago, I have taken 1,5mg since I wanted to sleep 8 hours instead of five and the next I was back to being suicidal. I have slept for only three hours that night and the following night I couldn't sleep at all, I had to take 1.5mg every three hours. Felt quite tired and foggy after that. Today wasn't good either, I wasn't sleeping at all until I swallowed 3mg in the morning. Woke up after three hours, my mind feels cloudy.

Link to post
  • Administrator
Altostrata

How many times have you taken bromazepam since the end of July? Were there any periods when you were taking it every day?

 

To help us out, follow these instructions Please summarize your drug and withdrawal history in your signature You may need to use a computer to do this.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
LittleDaydreamer

I would take them for a few days than stop, after my first tapper I took them ocassionally, then after I lowered to 1mg I took them for a week ( I could sleep without them but I was waking up often).

Link to post
LittleDaydreamer

Update: I didn't take bromazepam tonight and I managed to sleep, although not the deep sleep that I need. My head hurts and feels foggy, I no longer have racing thoughts. Is it a sign that I am healing?

Link to post
LittleDaydreamer

Please help, I am getting three hours of sleep and don't know what to do. My head hurts. Do symptoms tend to get worse as withdrawal progresses? I am afraid of cognitive impairment.

Link to post

Benzos seem for me, and this isn't medical advice,   can get you to sleep.   But my natural sleep pattern eventually gets interrupted, meaning that my body cycle will not work properly.  And I'm very sensitive so can notice changes after taking any medication for a few days.  Bit like alcohol, some people who are body strong and stable, can drink, be happy, go to sleep and then go to work the next day. They are not sensitive it seems, where as a lot of us with anxiety etc get affected very quick. Just my opinion and not advice.

Social Anxiety diagnosis at root.

 

Born. 1983.

 

2001 - 2003  olanzapine and risperidone. 

 

2003 - 2007 Seroxat and prophanol. Cold turkey. Went on venlafaxine straight after.

 

2008- 2014. Venlafaxine. 6 month taper, crushing tablets powder form.

 

end 2014 - present. No meds.

Link to post
LittleDaydreamer
20 hours ago, LittleDaydreamer said:

Do you guys think this is a kindling reaction? Should I reinstate or would that be dangerous?

 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy